Skip to content

Can I Blame My Hormones…This Time…?

September 27, 2008
Sorry to be such a pain…I really cannot help how I feel…if my hormones are indeed the cause…! Sad
 
This morning’s post brought a letter from my specialist to inform me that the results from my blood tests show that I am now marginally over-active again…so I have to discontinue the Thyroxine, for the time being, and just continue with the Carbimazole.  If this is the case, it would explain why I have been feeling tearful and stressed, and very dismal these past few weeks…!
 
I’m just glad that, this time, I am not taking Propranolol…!!!  That was the medication that made me pile on the pounds and solidify…making me feel like a wet sandbag…not nice at all Crying, and my sympathies go out to anyone who may be experiencing this, too.
 
So a BIG, BIG HUG to all you lovely people who have been trying to cheer me up and make smile…there IS hope for me…!!
 
th_very_happy_kitty_t
 
 
Advertisements
2 Comments leave one →
  1. Pamela permalink
    September 27, 2008 2:00 pm

    Ah Sandi, I know full well what those dreaded hormones can do to us.
    It is not fun to be controlled by ones hormones.
    xx  ~pamela~

  2. Princess permalink
    September 27, 2008 2:01 pm

    Yo Sandi, aaaw ((hugs)) hope u feel more uplifted soon, the sun is out, a good sign?! Luv PF XXX

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: